# SDR QXEA200400209

- Difficulty date: March 14, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 5,200 hours, 5,806 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - FLIGHT 2343 - THE AIRCRAFT RETURNED TO FIELD WHEN AFTER TAKEOFF THE FUSELAGE DOORS WARNING ILLUMINATED DURING CLIMBOUT.  THE AFT BAGGAGE DOOR WAS CHECKED WITH NO DISCREPANCIES NOTED.  MAINTENANCE THEN LUBED THE BAGGAGE DOOR HANDLE.  AN OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  NO PARTS WERE REPLACED.
